Hiroshima Mathematical Journal

On some equivalent properties of sub- and supersolutions in second order quasilinear elliptic equations

Vy Khoi Le

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 28, Number 2 (1998), 373-380.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206126768

Digital Object Identifier
doi:10.32917/hmj/1206126768

Mathematical Reviews number (MathSciNet)
MR1637342

Zentralblatt MATH identifier
0912.35061

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35D99: None of the above, but in this section 35J85

Citation

Le, Vy Khoi. On some equivalent properties of sub- and supersolutions in second order quasilinear elliptic equations. Hiroshima Math. J. 28 (1998), no. 2, 373--380. doi:10.32917/hmj/1206126768. https://projecteuclid.org/euclid.hmj/1206126768


Export citation

References

  • [1] R. Adams, Sobolev Spaces, Acad. Press, New York, 1975.
  • [2] D. Gilbarg and N. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, Berlin, 1983.
  • [3] L. Hormander, Linear Partial Differential Operators, Springer, Berlin, 1976.
  • [4] T. Kura, The weak supersolution-subsolution method for second order quasilinear elliptic equations, Hiroshima Math. J. 19 (1989), 1-36.